Case report

An unusual heart rhythm associated with organophosphate poisoning

Enes Elvin Gul, Ilknur Can, Fred M. Kusumoto

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Organophosphate pesticides have emerged as a common cause of poisoning, particularly in developing countries. The most common electrocardiographic abnormalities observed in organophosphate poisoning are sinus tachycardia, QT interval prolongation, and, very rarely, ventricular arrhythmias. We report a case of organophosphate poisoning associated with atrial fibrillation, right bundle branch block, QT interval prolongation, and intermittent narrow QRS complexes that were most likely due to automaticity from the region of the left posterior fascicle.

Original languageEnglish (US)
Pages (from-to)263-265
Number of pages3
JournalCardiovascular Toxicology
Volume12
Issue number3
DOIs
StatePublished - Sep 1 2012

Fingerprint

Organophosphate Poisoning
Organophosphates
Sinus Tachycardia
Bundle of His
Bundle-Branch Block
Pesticides
Poisoning
Atrial Fibrillation
Developing Countries
Cardiac Arrhythmias
Developing countries

Keywords

  • Arrhythmia
  • Electrocardiogram
  • Organophosphate intoxication

Cite this

Case report : An unusual heart rhythm associated with organophosphate poisoning. / Gul, Enes Elvin; Can, Ilknur; Kusumoto, Fred M.

In: Cardiovascular Toxicology, Vol. 12, No. 3, 01.09.2012, p. 263-265.

Research output: Contribution to journalArticle

Gul, Enes Elvin ; Can, Ilknur ; Kusumoto, Fred M. / Case report : An unusual heart rhythm associated with organophosphate poisoning. In: Cardiovascular Toxicology. 2012 ; Vol. 12, No. 3. pp. 263-265.
@article{6d2d65efd3e8489583b059d3b8cf84df,
title = "Case report: An unusual heart rhythm associated with organophosphate poisoning",
abstract = "Organophosphate pesticides have emerged as a common cause of poisoning, particularly in developing countries. The most common electrocardiographic abnormalities observed in organophosphate poisoning are sinus tachycardia, QT interval prolongation, and, very rarely, ventricular arrhythmias. We report a case of organophosphate poisoning associated with atrial fibrillation, right bundle branch block, QT interval prolongation, and intermittent narrow QRS complexes that were most likely due to automaticity from the region of the left posterior fascicle.",
keywords = "Arrhythmia, Electrocardiogram, Organophosphate intoxication",
author = "Gul, {Enes Elvin} and Ilknur Can and Kusumoto, {Fred M.}",
year = "2012",
month = "9",
day = "1",
doi = "10.1007/s12012-012-9165-z",
language = "English (US)",
volume = "12",
pages = "263--265",
journal = "Cardiovascular Toxicology",
issn = "1530-7905",
publisher = "Humana Press",
number = "3",

}

TY - JOUR

T1 - Case report

T2 - An unusual heart rhythm associated with organophosphate poisoning

AU - Gul, Enes Elvin

AU - Can, Ilknur

AU - Kusumoto, Fred M.

PY - 2012/9/1

Y1 - 2012/9/1

N2 - Organophosphate pesticides have emerged as a common cause of poisoning, particularly in developing countries. The most common electrocardiographic abnormalities observed in organophosphate poisoning are sinus tachycardia, QT interval prolongation, and, very rarely, ventricular arrhythmias. We report a case of organophosphate poisoning associated with atrial fibrillation, right bundle branch block, QT interval prolongation, and intermittent narrow QRS complexes that were most likely due to automaticity from the region of the left posterior fascicle.

AB - Organophosphate pesticides have emerged as a common cause of poisoning, particularly in developing countries. The most common electrocardiographic abnormalities observed in organophosphate poisoning are sinus tachycardia, QT interval prolongation, and, very rarely, ventricular arrhythmias. We report a case of organophosphate poisoning associated with atrial fibrillation, right bundle branch block, QT interval prolongation, and intermittent narrow QRS complexes that were most likely due to automaticity from the region of the left posterior fascicle.

KW - Arrhythmia

KW - Electrocardiogram

KW - Organophosphate intoxication

UR - http://www.scopus.com/inward/record.url?scp=84864696972&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84864696972&partnerID=8YFLogxK

U2 - 10.1007/s12012-012-9165-z

DO - 10.1007/s12012-012-9165-z

M3 - Article

VL - 12

SP - 263

EP - 265

JO - Cardiovascular Toxicology

JF - Cardiovascular Toxicology

SN - 1530-7905

IS - 3

ER -